The 'Butterfly effect' in Cayley graphs with applications to genomics

Moulton, Vincent and Steel, Mike (2012) The 'Butterfly effect' in Cayley graphs with applications to genomics. Journal of Mathematical Biology, 65 (6-7). pp. 1267-1284. ISSN 0303-6812

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: Pure Connector
Date Deposited: 03 Feb 2014 11:18
Last Modified: 21 Nov 2018 17:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/47438
DOI: 10.1007/s00285-011-0498-1

Actions (login required)

View Item